MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 71453174
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to the poly dislodged.
 
Additional Manufacturer Narrative
The associated device was returned for evaluation.No relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.An evaluation by our research department determined that the burnishing and scratches on the inferior surface of the insert were likely caused by repeated motion between the insert and the tibial baseplate, and could have been caused during or after the reported insert loosening.The deformation of the posterior locking detail could be caused by having the insert sitting on top of the posterior locking region after disassociation.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history on the listed part revealed no additional complaints for the listed batch.Based on the investigation conducted, the exact cause of the insert dissociation was not able to be determined.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.If additional information is received, the complaint will be reopened.We consider this investigation closed.

Brand Name
LGN PS HIGH FLEX XLPE SZ 3-4 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7332813
Report Number1020279-2018-00306
Device Sequence Number902187
Product Code JWH
UDI-Device Identifier00885556486993
UDI-Public00885556486993
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Catalogue Number71453174
Device Lot Number15KM02572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer11/03/2017
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date05/23/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;